# SDR SWAA2013020412274

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 34,963 hours, 20,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY EXIT ESCAPE STRAP VELCRO NOT SECURED AT ONE END.  REPAIRED STRAP IAW AMM.
